# SDR DALA2023100208069

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 53,046 hours, 27,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 EXCESSIVE PLAY BEARING ON UPPER AND LOWER CONECTION LINK AND UPPER CONNECTION NEXT TO FUSELAGE OF PASSENGER CREW DOOR 842. CORRECTIVE ACTION: REPLACED BUSHES ON UPPER CONNECTION LINK ON DOOR STRUCTURE, UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM AS PER A320 FAM AMM 52-13-21-000-001-A AND AMM 52-13-21-400-001-A. (2996365)
